Translator Disclaimer
September 1975 The Cauchy problem with polynomial growth conditions for partial differential operators with constant coefficients
R. B. Melrose
Duke Math. J. 42(3): 491-494 (September 1975). DOI: 10.1215/S0012-7094-75-04245-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 3 • September 1975
Back to Top